advertisement
Question
Posted by: Anonymous | 2009-05-21

Spotting on Evra

Hi doc

I have been using evra patch for the last 1.5years - at first everything was ok, there wasnt any difference in moods, periods etc but lately I spot daily, you can never see anything on my underwear but everytime I wipe there is blood on the paper and I get terrible headaches (which I also believe are related to the patch), Could this be dangerous or is it normal side effect on evra patch?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
If you are spotting the patch is not working as it should, you may be needing slightly higher doses of hormones, and you may need to switch to another kind of contraceptive - please discuss with your doctor as these symptoms are not normal.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement